?

Log in

No account? Create an account

Previous Entry | Next Entry

Nigerian Scam

The item below was stolen from Ron's Log

Nigerian Scam

The Nigerian scam letter, acted out for you in video, rendering the appeal so much more heartbreaking. I'm sending my bank account info away now.




In other news, a team of doctors have been trying to figure out what's wrong with me (I developed hives three weeks ago, and haven't been able to sleep because I'm so itchy.) They don't know where to go with it, so they prescribed Bactrim (Trimethoprim/Sulfamethoxazole) -- wondering about the side-effects?? "skin rashes, hives, itching, localized swelling, reddened eyes, headache, dizziness, ringing in ears, loss of appetite, irritation of mouth and tongue, nausea, abdominal pain, and diarrhea" -- oh joy!!! I have to get MORE hives to get rid of these hives! he he he

Oh well, we'll see it this helps in a few days (or not...)



Comments

( 1 comment — Leave a comment )
loxie
Oct. 9th, 2004 02:16 pm (UTC)
stress? nerves? change in laundry soap? change in anything? weather change?

Weird. That sucks. Hope you feel better soon!
( 1 comment — Leave a comment )

Latest Month

April 2018
S M T W T F S
1234567
891011121314
15161718192021
22232425262728
2930     

Tags

Page Summary

Powered by LiveJournal.com
Designed by Tiffany Chow